Doctor insights on:
Lexapro Ringing Ears
Lexapro (escitalopram): Possible, depending on the dose & how fast the reduction was. Should be short-lasting. Review with your doctor. Read more
How long will it take for ear ringing to go away after it started the 2nd day on lexapro (escitalopram)?
Possibly 3-5 days: Tinnitus (ringing in the ears) is not a common side effect of Lexapro, (escitalopram) but can be triggered by anxiety or other drugs like aspirin or NSAIDS. It may not be due to the Lexapro, (escitalopram) but most such side effects subside after 3-5 days. If you took any other meds, stop those, and see if it gets better. If still there after a week, talk to your doctor re a different antidepressant. Good luck! Read more
Have a double ear infection, take 20mg lexapro (escitalopram) daily, is it ok to take Advil short term while sick?
With monitoring: Lexapro (escitalopram) and Advil need to be monitored when taken together as each increases the toxicity of the other due to added drug effects. It is typically recommended that you do not take them together due to increased risk of upper GI bleeding. I would suggest that you seek medical consultation prior to taking both given your IBS and blood pressure issues, as well as other medications that you are taking. Read more
I take Lexapro (escitalopram) daily. I've been taking zepac & 6-8 Motrin a day 4 a week now 4 an ear infection 2. Shud I b worried abt te effect of Motrin & Lexapro (escitalopram)?
Medication effects: Thank you for informing about Depression, Overweight, Lexapro (escitalopram), (escitalopram) and Gabapentin. Using Lexapro (escitalopram) with Motrin may increase the risk of bleeding. Using Gabapentin with Lexapro (escitalopram) may increase dizziness, confusion, . Discuss with Psychiatrist •Diagnosis for which Lexapro (escitalopram) was prescribed •Headache due to Lexapro (escitalopram) •Need to take 6-8 Motrin a day, and for how long? •Therapy for stresses and overweight • Yoga Read more
I was given Neomycin-Polymyxin-HC ear susp for fluid in ear and bulging ear drum. I am taking Dymista, Zyrtec, Lexapro (escitalopram) & Singulair. Is this safe? Side effects? Can this make me more dizzy? I'm nervous
I have a horriable headache sore everywhere esp my neck and jaw horse cough ear ache dizzy tired stomach pain haven't took Lexapro (escitalopram) in 3 days?
Stress: It is a possibility that you have myofacial pain syndrome due to due to the excessive stress. Lexapro (escitalopram) is a great medication to mange the stress. Watch your weight and do some physical activity. Rec.: see an orofacial pain specialist for evaluation and possible muscle relaxant rx. See your psychiatrist for antidepressant medication management. Read more
Can increasing Lexapro (escitalopram) from 10mg to 15 mg increase anxiety as I have a nervous feeling in my head. Thanks?
Yes: Increasing lexapro (escitalopram) can initially increase anxiety. After a few weeks however, it should help decrease anxiety. If it does not and the elevation of anxiety persists, this is an adverse reaction and you would probably need to go back down to 10 mg. But, talk to your doctor before changing doses. Read more
Yes: Consider a dose adjustment and/or taking it at bedtime (if you aren't already). Read more
I took lexapro (escitalopram) for two days, the last pill was last Monday night. I am still not feeling right, my head is cloudy and a little anxious.
Anxiety, Depression: I understand your distress about “my head is cloudy” Lexapro (escitalopram) is for treatment of anxiety and depression; it can cause anxiety and confusion. See a Psychiatrist for Diagnosis, Lexapro (escitalopram) benefits and side effects, dose needed, monitoring, discuss medications for Anxiety-Ativan and Xanax;, medications for depression-Wellbutrin, Effexor; and Therapy for stress in your life. Do Relaxation, Meditation Read more
I am taking 20mg Lexapro (escitalopram) daily. Could too much Lexapro (escitalopram) cause head pressure. Thanks?
Unlikely: Yes, these drugs can cause head pressure, but rare. You may be having tension headaches Read more
I was on 10mg of Lexapro (escitalopram) for 6 months. My Dr increased it to 15mg. Could Lexapro (escitalopram) cause Head Pressure. Thanks?
I'm going from 15 to 10 mg of lexapro (escitalopram). I have nausea and a weird feeling on my head. Any trick that would make me feel better? Please!
Go slower: Some people are very sensitive to changes in brain serotonin level, so doses can be changed even slower. Cut the 5mg Lexapro (escitalopram) tab in 1/2 or even 1/4 and drop every 4-7 days. Wait until any side effects pass + 3 more days, then lower again. This will usually prevent the side effects of decrease or increase of medication dose that alters brain neurotransmitter level (s). Read moreSee 1 more doctor answer
I am on 15mg of Lexapro (escitalopram) and 15mg of remeron. Whichmed could be causing a nagging jittery feeling in my head. I would appreciate an answer?
EVERYBODY who posts: On HealthTap appreciates an answer. Why should you be any different? The neuroleptics can cause what are called dysphoric reactions; I don't know whether "a nagging jittery feeling in my head" could be considered dysphoric, but maybe close enough. Either the escitalopram or the mirtazapine can cause your symptoms, but if I wanted to stop 1 to see if the symptoms go away I'd start with Remeron. Read moreSee 2 more doctor answers
I hear 3voices in my head. A mean one, a rational one and one that laughs, and laughs at me for it. I'm already on lexapro (escitalopram).I'm afraid of getting worse?
This is a good first: Step. You are realizing that these voices are bothersome and don't want them to get worse. You need to let your doctor know about these voices so he/she can help you get them under control. There are medications (other than lexapro) that work for voices that you may want to try. Read more
I was on Lexapro 15mg for the last 4 years. My Dr swited me to Lyrica (pregabalin) due to head pressure from Lex. How long will Lex withdrawls last. Thanks?
Depression: Lexapro is a medication for depression. Taking Lexapro for 4 years with less improvement seems to indicate that you will benefit from Psychotherapy for stress in your life which may be marital, separation, divorce, loss of loved ones, children, relationships, work, finances, and medical problems. See a Psychiatrist for Breathing Relaxation, Visual imagery, Tai Chi, Yoga, benefits of Lyrica (pregabalin). Read more